CSN Login
Members Online: 17

Thrush

jaunty
Posts: 15
Joined: Apr 2002

My husband has developed thrush which makes his throat pain worse. (6 wks after last rad treatment) Will see the Dr. tomorrow. Does the medicine for this work? How long does it take?

ilevin
Posts: 25
Joined: Mar 2001

I had several bouts with thrush during and after radiation. I found that the medication worked fairly quickly. At first I was on liquid Nystatin but later when I couldn't tolerate anything in my mouth(everything burnt) they put me on Diflucan. This seemed to work.

jaunty
Posts: 15
Joined: Apr 2002

Thanks for your input. Will let you know how things go.

jaunty
Posts: 15
Joined: Apr 2002

Thanks. He has just started diflucan. Hadn't heard about nystatin swish and swallow and will keep that in mind. Is there anything else he can do to reduce plhegm?

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network